# SDR HALA2015070500127

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 50,264 hours, 9,171 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O ADI & HSI SG FAIL; F/O PRESSED EFI SWITCH TO CAPT SIDE SG DEPRESSED EFI SWITCH AND RESTORED SG OPS NORMAL-DESCENT PHASE OF FLIGHT.  ACCOMP FIM34-22-808 NO FAULTS NOTED DURING BITE CHK;  ACCOMPLISHED  MCDP TEST 40 AND SYS PASSED;  ACFT TO REMAIN IN LAND 3 STATUS, OK IAW 34-22-804.
